# SDR AALA201702249012

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 53,895 hours, 23,063 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL BURNING ODOR COMING FROM AFT GALLEY RIGHT VENT. COFFEEMAKER TURNED OFF AND CIRCUIT BREAKER PULLED, ODOR DECREASED.  REPLACED ALL 3 COFFEEMAKERS AS A PRECAUTION.
